# SDR SWIA202053652

- Difficulty date: September 2, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL UPPER FLOOR SUPPORT ANGLE HAS EVIDENCE OF CORROSION ALONG ENTIRE LENGTH.  C-CHECK RO 10/22/2020.  PAX DOOR SILL UPPER FLOOR SUPPORT ANLGE FOUND TO BE OUT OF LIMITS, REF CRJ-700 SRM.  REMOVED AND INSTALLED NEW PAX DOOR SILL UPPER FLOOR SUPPORT ANGLE, REF CRJ-700 SRM AND DWG.
